# SDR 07FDEA00312

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT OUTBOARD BORE FOUND CORRODED.  CORROSION ON RIGHT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE),   ACTUATOR ATTACHMENT OUTBOARD BORE REPAIRED AS PER FEDEX E.A. 1-5750-107782,  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
